Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Can overdose of postinor cause infertility? Periods delayed. Scan confirmed not pregnant. Advice required?

Dear Dr, Hope you can help me out. I took postinor thrice in March 3012, 2 pills at the beginning of the month, and 4 pills from 25th -27th March. about 3 days later,my period came. But its was much lighter and the duration was shorter. Its 3rd June now, and I have yet to get my period since. And I am really worried that the overdose of postinor may cause infertility . I have done a scan, the dr has confirmed that im not pregnant and gave me some norethisterone (brand name : norcult) to take twice a day for 5 days. I am 30 years old, and also taking isotetrinoin tablets for my skin. I have always had regular periods up to now. Kindly appreciate your advice. Thanks lots
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  2250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to health care magic.
Postinor can cause serious hormonal imbalance in your body and can post pone your periods beyond your normal expected date.
There are no long term side effects of Postinor and it does not affect the future pregnancies.
If in doubt about the possibilities of pregnancy then you can do a home urine pregnancy test to rule out pregnancy effectively.
The treatment with isotretinoin can cause serious congenital deformities in the foetus so you must be quite sure that you are not pregnant before it is too late.
I hope the advice will be helpful for you.
Answered: Mon, 28 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor